| Model Number |
PCF-H190TI |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
During the device inspection, it was observed that the colonovideoscope exhibited foreign objects in the air/water cylinder and the air/water tube.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.New information added to the following fields: h3 and h6.It has been over five (5) year since the subject device was manufactured.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, olympus confirmed the adhesion of foreign material in the air/water (a/w) cylinder and a/w channel, but the type of the material or root cause cannot be identified.However, it is presumed, foreign material was possibly not removed since the reprocessing was not conducted properly for a leakage due to a dent of biopsy channel.Due to the dent on the channel tube, water tightness is lost.The event can be prevented by following the instructions for use which state: "ifu states that detection method in gif/cf/pcf-190 series operation manual chapter 3 preparation and inspection.Ifu states that preventive measure in gif/cf/pcf-190 series reprocessing manual chapter 5 reprocessing the endoscope.".Olympus will continue to monitor field performance for this device.